| Model Number |
01.26.45.0046 |
| Medical Device Problem Codes |
Naturally Worn (2988); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 4 april 2025: lot 157105: (b)(4) items manufactured and released on 02/02/2016.Expiration date: 20/01/2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved, batch review performed on 4 april 2025: liner: versafitcup cc trio 01.26.2839stt flat pe liner ø28/c (k103352) lot 156437: (b)(4) items manufactured and released on 21/03/2016.Expiration date: 08/03/2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
Revision surgery performed about 8 years and 6 months after the primary surgery due to aseptic loosening of the right cup.Polyethylene liner wear was noted with segmental acetabular defect (supra-acetabular, posterior column, and iliopubic branch).
Additional Manufacturer Narrative
On 30 may 2025 we were informed that the complaint devices are not available for inspection.